International Journal of Communications, Network and System Sciences

Vol.4 No.7(2011), Paper ID 5767, 4 pages

DOI:10.4236/ijcns.2011.47054

 

Chaotic Encryption Scheme Using 1-D Chaotic Map

 

Mina Mishra, Vijay H. Mankar

 

 

Copyright © 2011 Mina Mishra, Vijay H. Mankar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Mishra and V. Mankar, "Chaotic Encryption Scheme Using 1-D Chaotic Map," International Journal of Communications, Network and System Sciences, Vol. 4 No. 7, 2011, pp. 452-455. doi: 10.4236/ijcns.2011.47054.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.